Difference and functional equations
76. A note on unique solvability of the absolute value equation

T. Lotfi; H. Vieseh

Volume 02, Issue 02 , Spring 2013, , Pages 77-81

Abstract
  It is proved that applying sufficient regularity conditions to the interval matrix $[A-|B|,A + |B|]$, we can create a new unique solvability condition for the absolute value equation $Ax + B|x|=b$, since regularity of interval matrices implies unique solvability of their corresponding absolute ...  Read More

Combinatorics
77. Product of normal edge-transitive Cayley graphs

A. Assari

Volume 03, Issue 02 , Spring 2014, , Pages 79-85

Abstract
  For two normal edge-transitive Cayley graphs on groups H and K which have no common direct factor and $\gcd(|H/H^\prime|,|Z(K)|)=1=\gcd(|K/K^\prime|,|Z(H)|)$, we consider four standard products of them and it is proved that only tensor product of factors can be normal edge-transitive.  Read More

Fixed point theory
78. Common fixed point of four maps in $S_b$-Metric spaces

S. Radenovic; Sh. Sedghi; A. Gholidahneh; T. Dosenovic; J. Esfahani

Volume 05, Issue 02 , Spring 2016, , Pages 93-104

Abstract
  In this paper is introduced a new type of generalization of metric spaces called $S_b$ metric space. For this new kind of spaces it has been proved a common fixed point theorem for four mappings which satisfy generalized contractive condition. We also present example to confirm our theorem.  Read More

Group theory and generalizations
79. Irreducibility of the tensor product of Albeverio's representations of the Braid groups $B_3$ and $B_4$

A. Taha; M. N. Abdulrahim

Volume 08, Issue 02 , Spring 2019, , Pages 105-115

Abstract
  ‎We consider Albeverio's linear representations of the braid groups $B_3$ and $B_4$‎. ‎We specialize the indeterminates used in defining these representations to non zero complex numbers‎. ‎We then consider the tensor products of the representations of $B_3$ and the tensor products ...  Read More

Ordinary differential equations
80. Second order linear differential equations with generalized trapezoidal intuitionistic Fuzzy boundary value

S. P. Mondal; T. K. Roy

Volume 04, Issue 02 , Spring 2015, , Pages 115-129

Abstract
  In this paper the solution of a second order linear differential equations with intuitionistic fuzzy boundary value is described. It is discussed for two different cases: coefficient is positive crisp number and coefficient is negative crisp number. Here fuzzy numbers are taken as generalized ...  Read More

General topology
81. Paracompactness on supra topological spaces

T. Al-shami

Volume 09, Issue 02 , Spring 2020, , Pages 121-127

Abstract
  In this article, we present the concept of supra paracompact spaces and study its basic properties. We elucidate its relationship with supra compact spaces and prove that the property of being a supra paracompact space is weakly hereditary and topological properties. Also, we provide some examples to ...  Read More

General topology
82. Fuzzy $\bigwedge_{e}$ Sets and Continuity in Fuzzy Topological spaces

A. Vadivel; B. Vijayalakshmi

Volume 06, Issue 02 , Spring 2017, , Pages 125-134

Abstract
  We introduce a new class of fuzzy open sets called fuzzy $\bigwedge_e$ sets which includes the class of fuzzy $e$-open sets. We also define a weaker form of fuzzy $\bigwedge_e$ sets termed as fuzzy locally $\bigwedge_e$ sets. By means of these new sets, we present the notions of fuzzy $\bigwedge_e$ ...  Read More

Fuzzy Logic
83. On the powers of fuzzy neutrosophic soft matrices

M. Kavitha; P. Murugadas; S. Sriram

Volume 07, Issue 02 , Spring 2018, , Pages 133-147

Abstract
  In this paper, ‎The powers of fuzzy neutrosophic soft square matrices (FNSSMs) under the operations $\oplus(=max)$ and $\otimes(=min)$ are studied‎. ‎We show that the powers of a given FNSM stabilize if and only if its orbits stabilize for each starting fuzzy neutrosophic soft vector (FNSV) ...  Read More

Approximations and expansions
84. A generalization of Bertrand's test

A. A. Tabatabai Adnani; A. Reza; M. Morovati

Volume 02, Issue 03 , Summer 2013, , Pages 145-151

Abstract
  One of the most practical routine tests for convergence of a positive series makes use of the ratio test. If this test fails, we can use Rabbe's test. When Rabbe's test fails the next sharper criteria which may sometimes be used is the Bertrand's test. If this test fails, we can use a generalization ...  Read More

Functional analysis
85. Topological number for locally convex topological spaces with continuous semi-norms

M. Rahimi; S. M. Vaezpour

Volume 03, Issue 03 , Summer 2014, , Pages 149-158

Abstract
  In this paper we introduce the concept of topological number for locally convex topological spaces and prove some of its properties. It gives some criterions to study locally convex topological spaces in a discrete approach.  Read More

Fixed point theory
86. $(F,\varphi‎ ,‎\alpha )_{s}$-contractions in ‎$‎b‎$‎-metric spaces and applications

M. Sangurlu Sezen

Volume 08, Issue 03 , Summer 2019, , Pages 173-182

Abstract
  ‎In this paper‎, ‎we introduce more general contractions called $\varphi $-fixed‎ ‎point point for $(F,\varphi‎ ,‎\alpha )_{s}$ and $(F,\varphi‎ ,‎\alpha )_{s}$-‎weak contractions‎. ‎We prove the existence and uniqueness of $\varphi $-‎fixed point ...  Read More

Fuzzy
87. Fuzzy soft ideals of near-subraction semigroups

V. Chinnadurai; S. Kadalarasi

Volume 05, Issue 03 , Summer 2016, , Pages 175-186

Abstract
  Our aim in this paper is to introduce the notion of fuzzy soft near-subtraction semigroups and fuzzy soft ideals of near-subtraction semigroups. We discuss some important properties of these new fuzzy algebraic structure and investigate some examples and counter examples.  Read More

Geometry
88. Lie higher derivations on $B(X)$

S. Ebrahimi

Volume 04, Issue 03 , Summer 2015, , Pages 183-192

Abstract
  Let $X$ be a Banach space of $\dim X > 2$ and $B(X)$ be the space of bounded linear operators on X. If $L : B(X)\to B(X)$ be a Lie higher derivation on $B(X)$, then there exists an additive higher derivation $D$ and a linear map $\tau : B(X)\to FI$ vanishing at commutators $[A, B]$ for all $A, B\in ...  Read More

Fixed point theory
89. Fixed point theorem for mappings satisfying contractive condition of integral type on intuitionistic fuzzy metric space

M. E. Samei

Volume 07, Issue 03 , Summer 2018, , Pages 183-199

Abstract
  In this paper, we shall establish some fixed point theorems for mappings with the contractive  condition of integrable type on complete intuitionistic fuzzy metric spaces $(X, M,N,*,\lozenge)$. We also use Lebesgue-integrable mapping to obtain new results. Akram, Zafar, and Siddiqui introduced the ...  Read More

Group theory and generalizations
90. OD-characterization of $U_3(9)$ and its group of automorphisms

P. Nosratpour

Volume 03, Issue 04 , Autumn 2014, , Pages 205-209

Abstract
  Let $L = U_3(9)$ be the simple projective unitary group in dimension 3 over a field  with 92 elements. In this article, we classify groups with the same order and degree pattern as an almost simple group related to $L$. Since $Aut(L)\equiv Z_4$ hence almost simple groups related to $L$ are ...  Read More

Abstract harmonic analysis
91. Spectral triples of weighted groups

M. Amini; Kh. Shamsolkotabi

Volume 06, Issue 03 , Summer 2017, , Pages 207-216

Abstract
  We study spectral triples on (weighted) groups and consider functors between the categories of weighted groups and spectral triples. We study the properties of weights and the corresponding functor for spectral triples coming from discrete weighted groups.  Read More

Functional analysis
92. On the Finsler modules over H-algebras

F. Hasanvand; M. Khanehgir; M. Hassani

Volume 02, Issue 04 , Autumn 2013, , Pages 219-227

Abstract
  In this paper, applying the concept of generalized A-valued norm on a right $H^*$-module and also the notion of ϕ-homomorphism of Finsler modules over $C^*$-algebras we first improve the definition of the Finsler module over $H^*$-algebra and then define ϕ-morphism of Finsler modules over $H^*$-algebras. ...  Read More

Abstract harmonic analysis
93. Measures of maximal entropy

M. Amini

Volume 08, Issue 04 , Autumn 2019, , Pages 229-235

Abstract
  We extend the results of Walters on the uniqueness of invariant measures with maximal entropy on compact groups to an arbitrary locally compact group. We show that the maximal entropy is attained at the left Haar measure and the measure of maximal entropy is unique.  Read More

94. Construction of strict Lyapunov function for nonlinear parameterised perturbed systems

B. Ghanmi; M. A. Hammami

Volume 05, Issue 04 , Autumn 2016, , Pages 241-261

Abstract
  In this paper, global uniform exponential stability of perturbed dynamical systems is studied by using Lyapunov techniques. The system presents a perturbation term which is bounded by an integrable function with the assumption that the nominal system is globally uniformly exponentially ...  Read More

Functional analysis
95. A note on spectral mapping theorem

Z. Heydarbeygi; B. Moosavi; M. Shah Hosseini

Volume 07, Issue 04 , Autumn 2018, , Pages 269-272

Abstract
  This paper aims to present the well-known spectral mapping theorem for multi-variable functions.  Read More

Fixed point theory
96. A solution of nonlinear fractional random differential equation via random fixed point technique

R. A. Rashwan; H. A. Hammad

Volume 06, Issue 04 , Autumn 2017, , Pages 277-287

Abstract
  In this paper, we investigate a new type of random $F$-contraction and obtain a common random fixed point theorem for a pair of self stochastic mappings in a separable Banach space. The existence of a unique solution for nonlinear fractional random differential equation is proved under suitable conditions.  Read More

97. Solving the liner quadratic differential equations with constant coefficients using Taylor series with step size h

M. Karimian

Volume 01, Issue 01 , Winter 2012, , Pages 21-25

Abstract
  In this study we produced a new method for solving regular differential equations with step size h and Taylor series. This method analyzes a regular differential equation with initial values and step size h. this types of equations include quadratic and cubic homogenous equations with ...  Read More

Fuzzy system
98. Positive solution of non-square fully Fuzzy linear system of equation in general form using least square method

R. Ezzati; A. Yousefzadeh

Volume 03, Issue 01 , Winter 2014, , Pages 23-33

Abstract
  In this paper, we propose the least-squares method for computing the positive solution of a $m\times n$ fully fuzzy linear system (FFLS) of equations, where $m > n$, based on Kaffman's arithmetic operations on fuzzy numbers that introduced in [18]. First, we consider all elements of ...  Read More

Functional analysis
99. The solutions to some operator equations in Hilbert $C^*$-module

M. Mohammadzadeh Karizaki; M. Hassani

Volume 04, Issue 01 , Winter 2015, , Pages 35-42

Abstract
  In this paper, we state some results on product of operators with closed ranges and we solve the operator equation $TXS^*-SX^*T^*= A$ in the general setting of the adjointable operators between Hilbert $C^*$-modules, when $TS = 1$. Furthermore, by using some block operator matrix techniques, ...  Read More

100. Stochastic Non-Parametric Frontier Analysis

M. Rahmani; Gh. Jahanshahloo

Volume 02, Issue 01 , Winter 2013, , Pages 35-49

Abstract
  In this paper we develop an approach that synthesizes the best features of the two main methods in the estimation of production efficiency. Speci cally, our approach first allows for statistical noise, similar to Stochastic frontier analysis, and second, it allows modeling multiple-inputs-multiple-outputs ...  Read More